Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Positive curvature and eigenfunctions of the Laplacian

Author: Harold Donnelly
Journal: Proc. Amer. Math. Soc. 136 (2008), 373-376
MSC (2000): Primary 58J50, 58J53
Published electronically: October 5, 2007
MathSciNet review: 2350426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples are given of noncompact Riemannian manifolds having nonnegative Ricci cuvature and infinitely many square integrable eigenfunctions for the Laplace operator.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J50, 58J53

Retrieve articles in all journals with MSC (2000): 58J50, 58J53

Additional Information

Harold Donnelly
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907

PII: S 0002-9939(07)09042-9
Received by editor(s): November 24, 2006
Published electronically: October 5, 2007
Additional Notes: This author was partially supported by NSF grant DMS-0504729
Communicated by: Mikhail Shubin
Article copyright: © Copyright 2007 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia